# SDR SWAA2025092911482

- Difficulty date: September 5, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 69,873 hours, 36,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR AFT CUTOUT LINER ASSIST HANDLE IS LOOSE.   SECURED FWD ENTRY DOOR AFT CUTOUT LINER ASSIST HANDLE PER AMM 25-21-31-420-802 STEP 3. B. (6).
